MathSciNet Relay Station
MathSciNet bibliographic data
MR1962312 (2004c:39037) 39A11
Abu-Saris, R. M.; DeVault, R. Global stability of $y\sb {n+1}=A+\frac{y\sb n}{y\sb {n-k}}$. Appl. Math. Lett. 16 (2003), no. 2, 173–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement